Table of Contents
International Journal of Analysis
Volume 2014, Article ID 126797, 14 pages
Research Article

Jensen Functionals on Time Scales for Several Variables

1School of Natural Sciences, National University of Sciences and Technology, H-12, Islamabad 44000, Pakistan
2Department of Mathematics and Statistics, Missouri University of Science and Technology, Rolla, MO 65409-0020, USA
3Faculty of Textile Technology, University of Zagreb, Pierottijeva 6, 10000 Zagreb, Croatia

Received 16 November 2013; Accepted 21 February 2014; Published 10 April 2014

Academic Editor: Baruch Cahlon

Copyright © 2014 Matloob Anwar et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Matloob Anwar, Rabia Bibi, Martin Bohner, and Josip Pečarić, “Jensen Functionals on Time Scales for Several Variables,” International Journal of Analysis, vol. 2014, Article ID 126797, 14 pages, 2014.